Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: SWEATING AND ANTIDEPRESSANTS winterbluez

Posted by zeebop on July 28, 2004, at 3:01:34

In reply to Re: SWEATING AND ANTIDEPRESSANTS, posted by winterbluez on July 27, 2004, at 18:30:40

> THANX D. VERY MUCH

how about adding a gentle beta-blocker like 50mg atenolol(tenormin).I know they reduce tachycardia and sweating?
any ideas?


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


[371507]

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:zeebop thread:369130
URL: http://www.dr-bob.org/babble/20040724/msgs/371507.html